Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    I've just started taking anti-depressants and have noticed it's more difficult to achieve orgasm (I'm male). Just wondering if anyone else has had this problem and if they have found a way around t?
    Offline

    0
    ReputationRep:
    shut up you little ball bag
    Offline

    0
    ReputationRep:
    (Original post by steriodskid)
    shut up you little ball bag
    Duck off now you ink eating runt
    Offline

    0
    ReputationRep:
    dean your mum is a scrummy little ******* who ****s whores everynight just for fun
    Offline

    0
    ReputationRep:
    hey
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: May 26, 2016
Poll
Do you agree with the PM's proposal to cut tuition fees for some courses?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.